Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Journal of Geosciences, volume 62 (2017), issue 4

< previous issue 

Original Paper:

A novel sheet topology in the structure of kamitugaite, PbAl[(UO2)5(PO4)2.38(AsO4)0.62O2(OH)2](H2O)11.5

Plášil J

Journal of Geosciences, volume 62 (2017), issue 4, pages 253 - 260

Detail   |    full text (PDF, 3.79 MB)   |   references   |   Supplementary material

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2016): 0.760

IF (ISI, 2016): 0.609

5 YEAR IF (ISI, 2016): 1.028

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943